MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONCORDE LIFT, LORDOTIC 9X23; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MEDOS INTERNATIONAL SàRL CH CONCORDE LIFT, LORDOTIC 9X23; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 1978-09-023L
Medical Device Problem Codes Collapse (1099); Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by surgeon, that the concorde lift cage appeared to have collapsed and subsided on follow up x-rays.2-3 months post-op.Device remains implanted.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).The concorde lift, lordotic was not returned to the customer quality unit for evaluation.A device history record review did not find any issues that could have caused or contributed to the reported event.All complaint trends will be evaluated as a part of the depuy spine monthly complaint review meeting.Without the return of the concorde lift, lordotic we are unable to confirm the reported issue or identify the root cause.As no issues were identified in the manufacturing and release of this device that could have contributed to the problem reported by the customer, this complaint file will be closed with no further action required.

Brand Name
CONCORDE LIFT, LORDOTIC 9X23
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8383507
Report Number1526439-2019-51401
Device Sequence Number13950840
Product Code MAX
UDI-Device Identifier10705034531571
UDI-Public(01)10705034531571
Combination Product (Y/N)N
Initial Reporter StatePA
PMA/510(K) Number
K171425
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number1978-09-023L
Device Catalogue Number197809023L
Device Lot Number204548
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/06/2019
Supplement Date Received by Manufacturer03/06/2019
Initial Report FDA Received Date03/01/2019
Supplement Report FDA Received Date03/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR